# SDR IPXA13M79128

- Difficulty date: June 15, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 76,775 hours, 12,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 631.  REPAIRED LT WING FIXED L/E INNER BEADED DOUBLER BETWEEN XOS 629 - 633 IAW STASA, EA 011-5730-01-A4730 REV IR AND EO MD11-5730-51278-A.
